# SDR AALA202204058333

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 60,094 hours, 34,630 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 9831786
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Part time: 59,550 hours, 34,197 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT AT 14,000 FEET AIRCRAFT PRESSURE FLUCTUATES UNCONTROLLABLY. FLIGHT RETURNED TO CLT LANDING SAFELY. REPLACED CABIN PRESSURE CONTROLLER #1 (AALA202204058333) AND CABIN PRESSURE CONTROLLER #2 (AALA202204053319) PER AMM 21-31-34. REPLACED SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC) #2 (AALA202204052554) PER AMM 31-55-34. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
